ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Perturbation Monte-Carlo based derivative estimation for imaging transport regime tissue optical properties

Yalavarthy, Phaneendra Kumar and Karlekar, Kirtish and Vasu, RM (2003) Perturbation Monte-Carlo based derivative estimation for imaging transport regime tissue optical properties. In: International Conference on Advanced Laser Technologies: Biomedical Optics, ALT'03, 19-23 September, Cranfield University at Silsoe, UK, Vol.5486, 77-84.

Full text not available from this repository.
Official URL: http://spiedigitallibrary.org/proceedings/resource...

Abstract

In this work we show that for imaging tissue with low scattering background, reconstruction algorithms using derivatives calculated through perturbation Monte-Carlo method worked well whereas diffusion equation based methods failed. An easy way to estimate the Jacobian using analytical expression obtained from perturbation Monte-Carlo method is demonstrated. We have successfully reconstructed both absorption- and scattering inhomogeneities in objects, which fall under transport equation regime. Experimental data gathered from tissue-equivalent phantoms with low-scattering coefficient background and absorption and/or scattering inhomogeneities are reconstructed using the above method.

Item Type: Conference Paper
Additional Information: Copyright of this article belongs to The International Society for Optical Engineering.
Keywords: Light propagation through tissue;perturbation;reconstruction;Jacobian calculation
Department/Centre: Division of Physical & Mathematical Sciences > Instrumentation and Applied Physics (Formally ISU)
Date Deposited: 22 Aug 2008
Last Modified: 06 Jan 2012 06:27
URI: http://eprints.iisc.ernet.in/id/eprint/158

Actions (login required)

View Item View Item